A Case of Takotsubo Cardiomyopathy due to Submucosal Epinephrine Injection during Endoscopic Sinus Surgery

Other Titles
부비동 내시경 수술 중 Epinephrine 국소주사 후 발생한 Takotsubo 심근병증 1예
Authors
Min Ju ParkByung Hoon AhnSe Young KimDong Eun Kim
Department
Dept. of Otorhinolaryngology (이비인후과학); Dept. of Anesthesiology & Pain Medicine (마취통증의학)
Issue Date
2013
Citation
Korean Journal of Otorhinolaryngology-Head and Neck Surgery, Vol.56(5) : 317-321, 2013
ISSN
2092-5859
Abstract
Epinephrine is widely used for hemostasis during endoscopic sinus surgery performed under local and general anesthesia. However, topical epinephrine can cause many adverse effects, such as hypertension, ventricular tachycardia, pulmonary edema and cardiac arrest. Takotsubo cardiomyopathy is a newly described clinical entity characterized by transient left ventricular dysfunction and no significant coronary artery stenosis. We experienced a rare case of reversible Takotsubo cardiomyopathy in a 56-year-old male after submucosal epinephrine injection with an appropriate dose during an endoscopic sinus surgery.
URI
http://kumel.medlib.dsmc.or.kr/handle/2015.oak/38367
Appears in Collections:
1. Journal Papers (연구논문) > 1. School of Medicine (의과대학) > Dept. of Otorhinolaryngology (이비인후과학)
1. Journal Papers (연구논문) > 1. School of Medicine (의과대학) > Dept. of Anesthesiology & Pain Medicine (마취통증의학)
Keimyung Author(s)
안병훈; 김동은; 김세영
File in this Item
oak-bbb-03187.pdf(1.94 MB)Download
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE